# SDR SWAA2022082544818

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 61,837 hours, 38,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE ON TEST. AFT SERVICE DOOR IN/OUT / [01] R&R THE AFT RH EMERGENCY LIGHTS BATTERY SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
